Vol. 6, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A denominator identity for affine Lie superalgebras with zero dual Coxeter number

Maria Gorelik and Shifra Reif

Vol. 6 (2012), No. 5, 1043–1059
Abstract

We prove a denominator identity for nontwisted affine Lie superalgebras with zero dual Coxeter number.

Keywords
Lie superalgebra, denominator identity
Mathematical Subject Classification 2010
Primary: 17B67
Secondary: 17B22
Milestones
Received: 13 December 2010
Revised: 9 April 2011
Accepted: 14 August 2011
Published: 31 July 2012
Authors
Maria Gorelik
Department of Mathematics
Weizmann Institute of Science
POB 26
76100 Rehovot
Israel
http://www.wisdom.weizmann.ac.il/~gorelik/
Shifra Reif
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor, MI 48109
United States